Can Fioricet Cause a Spike?

Discussion in 'Support' started by Robert44, Nov 17, 2015.

tinnitus forum
    1. Robert44

      Robert44 Member Benefactor

      New York
      Tinnitus Since:
      April 2015
      Cause of Tinnitus:
      loud concert
      I get occasional headaches and my ENT prescribed Fioricet. He did mention that it contains caffeine, but he thought it wouldn't cause a spike. I don't take Advil or Ibuprofen anymore since I got T. Tylenol doesn't really help too much. He said only take it as a "rescue". So it's not something you want to take too often. I want to get your thoughts on this. Can this cause a spike? Anyone have experience with this? Thanks!!!!
    2. I who love music

      I who love music Member

      Tinnitus Since:
      mid seventies
      I took Fioricet in the 80's. Those were also my worst T years.
      I avoid Tylenol because it increases my T, coffee too. That's just me.
      I AM grateful for the Fioricet though. I'd take T over a migraine any day.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.